# SDR SWAA2022031167253

- Difficulty date: July 10, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT R/H Z ANGLE BETWEEN STA 727E+6' TO 767 RBL 21 HAS CORROSION UPPER SURFACE / REMOVED CORROSION ON R/H Z ANGLE STA 727E TO 767 RBC 21. IAW SRM 51-10-02-0G-0. MEASURED 100% MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW 53-00-53-1A-2. REMOVED AND REPLACED Z-ANGLE IAW SRM 51-40-02-0G-0 AND BOEING DWG - 146A7502 REV A. RH SIZE STA. 727TO STA 767 RBL 21 146A 7502-2
